Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 113, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Sep 16, 2009, 6:02 PM CDT for Forrest County, Jones County, Lamar County, Mississippi. It was in force for 108 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2009, 6:02 PM CDT (23:02 UTC)
- Expired
- Sep 16, 2009, 7:50 PM CDT
- In force
- 108 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Forrest County, MS, Jones County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 7:00 PM CDT | FLASH FLOOD | Rawls Springs, MS | SEVERAL STREETS WERE UNDER WATER IN RAWLS SPRINGS. |
| Sep 16, 7:10 PM CDT | FLASH FLOOD | Sumrall, MS | FLOODING REPORTED ON STREETS NEAR CITY HALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1066 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 162302
FFWJAN
MSC035-067-073-170100-
/O.NEW.KJAN.FF.W.0113.090916T2302Z-090917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED SEP 16 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
JONES COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...
NORTHERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST HATTIESBURG...
* UNTIL 800 PM CDT
* AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR EASTABUCHIE...OR 8
MILES NORTH OF WEST HATTIESBURG...MOVING NORTHEAST AT 20 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOSELLE...TUCKERS CROSSING AND MILL CREEK
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3135 8964 3144 8954 3144 8940 3156 8939
3176 8915 3170 8894 3124 8942
$$
JC2 follow-up statements
000
WGUS74 KJAN 170011
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT WED SEP 16 2009
MSC035-067-170015-
/O.CAN.KJAN.FF.W.0113.000000T0000Z-090917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JONES MS-FORREST MS-
711 PM CDT WED SEP 16 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
FORREST AND JONES COUNTIES...
AT 705 PM CDT...A THUNDERSTORM PRODUCING THUNDERSTORMS PRODUCING VERY
HEAVY RAIN WAS REPORTED 9 MILES WEST OF RAWLS SPRINGS...OR 11 MILES
NORTHWEST OF WEST HATTIESBURG...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN NORTHWEST FORREST AND JONES COUNTIES MAY STILL SEE
LIGHT TO MODERATE RAINFALL BUT THE HEAVIEST RAINS SHOULD REMAIN TO
THE SOUTH AND WEST OF THESE COUNTIES ACROSS PORTIONS OF LAMAR AND
COVINGTON COUNTIES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EASTABUCHIE...MILL CREEK...TUCKERS CROSSING...MOSELLE...LAUREL AND
ELLISVILLE
LAT...LON 3135 8964 3144 8954 3144 8953 3144 8945
3143 8945 3135 8945 3130 8951
$$
MSC073-170100-
/O.CON.KJAN.FF.W.0113.000000T0000Z-090917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-
711 PM CDT WED SEP 16 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN LAMAR COUNTY...
AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR SUMRALL...OR 11
MILES NORTHWEST OF WEST HATTIESBURG...MOVING NORTHEAST AT 10 MPH.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST HOUR.
THE STORMS PRODUCING VERY HEAVY RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3135 8964 3144 8954 3144 8953 3144 8945
3143 8945 3135 8945 3130 8951
$$
JC000
WGUS74 KJAN 170050
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT WED SEP 16 2009
MSC073-170100-
/O.CAN.KJAN.FF.W.0113.000000T0000Z-090917T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-
750 PM CDT WED SEP 16 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN LAMAR
COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3135 8964 3144 8954 3144 8953 3144 8945
3143 8945 3135 8945 3130 8951
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 3:30 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Sep 16, 3:30 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT WED SEP 16 2009
.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...DECENT RAIN CHANCES
WILL CONTINUE OVER MUCH OF THE AREA THROUGH FRIDAY NIGHT AS WE
REMAIN UNDER THE INFLUENCE OF THE NEARLY STACKED LOW PRESSURE SYSTEM
TO OUR WEST. THIS LOW PRESSURE SYSTEM HAS MOVED INTO NORTHEAST TEXAS
THIS AFTERNOON BUT WILL MOVE SOUTH TONIGHT AND THEN BACK TO THE EAST
THURSDAY. MODELS AGREE THAT THE MID TO UPPER LEVEL PORTION OF THE
SYSTEM WILL WEAKEN AND LIFT ACROSS OUR CWA FRIDAY WHILE THE
ASSOCIATED SURFACE LOW LINGERS OVER OUR EAST CENTRAL LOUISIANA
PARISHES THROUGH FRIDAY NIGHT.
FOR TONIGHT...AFTERNOON HEATING WILL CONTINUE TO LEAD TO THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THAT WILL MOVE TO THE
NORTH. MOST OF THIS ACTIVITY WILL OCCUR EAST OF INTERSTATE 55 AND
SEE A MARKED DECREASE AFTER SUNSET ALTHOUGH THERE WILL REMAIN A
SLIGHT CHANCE OF A SHOWER THROUGH THE NIGHT. WL MAINTAIN OUR FLASH
FLOOD WATCH OVER THE DELTA REGION WHERE FLASH FLOOD GUIDANCE REMAINS
LOW BUT CHANCES FOR ANY ORGANIZED ROUND OF HEAVY RAINFALL LOOKS TO
HOLD OFF UNTIL THURSDAY. GUIDANCE CAME IN A LITTLE LOW FOR OVERNIGHT
MIN TEMPERATURES CONSIDERING LINGERING CLOUD COVER AND SOUTHERLY
FLOW. MOST SITES WILL BOTTOM OUT IN THE LOWER 70S AGAIN THURSDAY
MORNING.
DESPITE WATER VAPOR IMAGERY CONTINUING TO SHOW DRY AIR WRAPPING
AROUND THE LOW AND OVER OUR CWA...PWS ARE EXPECTED TO REMAIN BETWEEN
1.75 AND 2 INCHES THROUGH FRIDAY WHICH WILL SUPPORT LOCALLY HEAVY
RAINFALL. THE LOW IS EXPECTED TO BE BACK OVER CENTRAL LOUISIANA
DURING PEAK HEATING THURSDAY. THIS SHOULD LEAD TO GREATER COVERAGE
OF CONVECTION OVER OUR AREA. GREATEST MLCAPES TO PERHAPS 1500J/KG
ARE EXPECTED IN OUR EAST BUT WITH CONTINUED MEAGER LAPSE RATES AND
WEAK DEEP LAYER SHEAR. LOCALLY HEAVY RAIN WILL LIKELY OCCUR WITH ANY
THUNDERSTORM BUT WL ONLY CARRY THE FLASH FLOOD WATCH FOR THE SAME
DELTA AREA THAT HAS RECEIVED RECENT HEAVY RAINFALL.
AGAIN...CONVECTION WILL DECREASE WITH THE LOSS OF DAYTIME HEATING
THURSDAY EVENING AS THE LOW SLOWLY MOVES INTO THE WESTERN PORTIONS
OF OUR CWA. OVER NIGHT LOWS SHOULD AGAIN BE IN THE LOWER 70S AND
HAVE GONE A DEGREE OR TWO ABOVE GUIDANCE THURSDAY NIGHT. LATEST
MODEL GUIDANCE HAS COME IN WITH HIGHER POPS FRIDAY. WL STILL REMAIN
UNDER THE SAME WARM MOIST AIRMASS AS THE UPPER LOW TRACKS NORTHEAST
ACROSS OUR CWA WHILE THE SURFACE LOW REMAINS OVER CENTRAL LOUISIANA.
MODELS HINT AT AN AXIS OF HEAVY RAINFALL AMOUNTS ACROSS OUR NORTHERN
COUNTIES FRIDAY. THIS WILL HAVE TO BE WATCHED FOR A CONTINUATION OF
THE FLASH FLOOD WATCH OVER OUR DELTA REGION THROUGH FRIDAY. THE NAM
WAS A LITTLE TOO FAR WEST WITH THE SURFACE LOW FRIDAY NIGHT. LEANED
TOWARD GFS/ECMWF AND KEPT RAIN CHANCES THROUGH MOST OF THE NIGHT.
/22/
.LONG TERM...SATURDAY THROUGH NEXT WEDNESDAY...THE PESKY UPPER LOW
AND SURFACE LOW FINALLY LOOK TO BEGIN LIFTING NORTH NORTHEAST OUT OF
THE FORECAST AREA SATURDAY. AS A RESULT...RAIN CHANCES WILL LESSEN A
BIT ACROSS THE FORECAST AREA SATURDAY AND SUNDAY WHILE WARM HUMID
CONDITIONS PERSIST.
AS WE START INTO THE NEW WORK WEEK...ANOTHER SHORTWAVE WILL DIVE
SOUTHEAST OUT OF CANADA INTO THE NATIONS MID SECTION AND TOWARD THE
LOWER MISSISSIPPI RIVER VALLEY. THIS SHORTWAVE WILL SWING EAST
ACROSS THE MID SOUTH REGION MONDAY NIGHT INTO TUESDAY...FORCING A
WEAK COLD FRONT TOWARD AND EVENTUALLY THROUGH THE FORECAST AREA
DURING THIS TIME. BEHIND THE FRONT ON TUESDAY...AND CONTINUING INTO
WEDNESDAY...RAIN CHANCES WILL COME TO AN END ACROSS THE FORECAST AREA
AS NORTHERLY FLOW SETS UP ACROSS THE REGION FILTERING IN A COOLER
DRIER AIRMASS. /19/
&&
.AVIATION...LATEST SAT IMAGES/SFC OBS SHOW VFR CONDS ACROSS THE
ARKLAMISS WITH A FEW SHWRS AND TSTMS MOVING FROM SW TO
NE...PRIMARILY ACROSS AREAS E OF I-55. THIS WILL BE THE CASE THRU
THE AFTN...ALTHOUGH A FEW ADDITIONAL SHWRS MAY DEVELOP W OF I-55 AS
WE APPROACH LATE AFTN. SHWR/TSTM ACTIVITY WILL WANE IN THE EVENING
HOURS...WITH A FEW LINGERING SHWRS POSSIBLE OVERNIGHT...ESPECIALLY
ACROSS NWRN AREAS CLOSER TO THE LOW PRESSURE CENTER. CIGS/VIS WILL
GRADUALLY TREND TOWARD WIDESPREAD MVFR OVERNIGHT...ALTHOUGH LATEST
SREF GUID SUGGESTS IFR CIGS/VIS BREAKING OUT ACROSS A MAJORITY OF
THE AREA EARLY MORNING. THIS SEEMS REASONABLE...ESPECIALLY
CONSIDERING THE IFR CONDS THAT OCCURRED THIS MORNING. VFR CONDS WILL
RETURN 13-15Z WITH MORE SHWR/TSTM ACTIVITY TOMORROW AFTN. /BK/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 87 69 85 / 38 58 40 73
MERIDIAN 70 86 69 86 / 36 56 33 76
VICKSBURG 71 86 69 85 / 46 60 49 70
HATTIESBURG 72 87 71 86 / 35 67 26 77
NATCHEZ 71 86 70 85 / 33 66 40 64
GREENVILLE 70 84 69 84 / 68 71 57 73
GREENWOOD 71 85 69 84 / 61 70 56 74
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MSZ018-019-025-
026-034-035-040-041.
LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ007>009-015-
016-023.
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ074-075.
&&
SHORT TERM: 22
LONG TERM: 19
AVIATION: BKHazardous weather outlook, Sep 16, 3:58 PM CDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT WED SEP 16 2009 LAZ024>026-MSZ027>033-036>039-042>066-072>074-172100- CATAHOULA-TENSAS-CONCORDIA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 358 PM CDT WED SEP 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT AND THURSDAY ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN MISSISSIPPI...ESPECIALLY ALONG INTERSTATE 59...THIS AFTERNOON AND EVENING. VERY HEAVY RAINFALL OF ONE TO TWO INCHES AND GUSTY WINDS UP TO 40 MPH WILL BE THE PRIMARY RISK IN STRONGER STORMS...AND HAIL TO THE SIZE OF DIMES WILL ALSO BE POSSIBLE. LOCALIZED FLOODING OF ROADWAYS AND LOW LYING AREAS IS ALSO POSSIBLE THROUGH TONIGHT WHERE STORMS PERSIST. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY ABOVE NORMAL RAINFALL CHANCES WILL CONTINUE THROUGH FRIDAY NIGHT WITH SOME RISK FOR FLOODING...MAINLY WEST OF THE NATCHEZ TRACE PARKWAY. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-026-034-035-040- 041-172100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- 358 PM CDT WED SEP 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY HEAVY DOWNPOURS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH SOME OF THE THUNDERSTORMS LATER TONIGHT. THIS AMOUNT OF RAIN OVER NEARLY SATURATED SOILS WILL LIKELY LEAD TO RUNOFF PROBLEMS. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL PROBABLY OCCUR AND RESIDENTS SHOULD BE READY TO MOVE TO HIGHER GROUND IF WARNINGS ARE ISSUED OR FLOODING IS OBSERVED. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY ABOVE NORMAL RAINFALL CHANCES WILL CONTINUE THROUGH FRIDAY NIGHT AND FLASH FLOOD WATCHES MAY HAVE TO BE EXTENDED FOR PARTS OF THE AREA AS THE RAINS OCCUR. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 22
In the hours before
Special weather statement, Sep 16, 4:56 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 456 PM CDT WED SEP 16 2009 MSZ031-039-162225- LOWNDES MS-NOXUBEE MS- 456 PM CDT WED SEP 16 2009 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 2 MILES NORTHWEST OF PRAIRIE POINT AT 456 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN NOXUBEE AND SOUTHERN LOWNDES COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 16, 5:21 AM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 95 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.